Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 54, Issue 1, 2018
Metadata
 

Almost Sure Well-Posedness of Fractional Schrödinger Equations with Hartree Nonlinearity
Gyeongha Hwang
pp. 1–44
Abstract | Full-Text PDF (648 KB) | Metadata

A Look at the Inner Structure of the 2-adic Ring $C^*$‡-algebra and Its Automorphism Groups
Valeriano Aiello, Roberto Conti and Stefano Rossi
pp. 45–87
Abstract | Full-Text PDF (684 KB) | Metadata

On the Non-vanishing Conjecture and Existence of Log Minimal Models
Kenta Hashizume
pp. 89–104
Abstract | Full-Text PDF (432 KB) | Metadata

Mather Discrepancy as an Embedding Dimension in the Space of Arcs
Hussein Mourtada and Ana J. Reguera
pp. 105–139
Abstract | Full-Text PDF (637 KB) | Metadata

A Quantum Version of the Algebra of Distributions of SL$_2$
Iván Ezequiel Angiono
pp. 141–161
Abstract | Full-Text PDF (543 KB) | Metadata

Free and Nearly Free Curves vs. Rational Cuspidal Plane Curves
Alexandru Dimca and Gabriel Sticlaru
pp. 163–179
Abstract | Full-Text PDF (462 KB) | Metadata

Around Trace Formulas in Non-commutative Integration
Shigeru Yamagami
pp. 181–211
Abstract | Full-Text PDF (467 KB) | Metadata